# SDR DALA2016061604850

- Difficulty date: June 15, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 46,994 hours, 15,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS INOPERATIVE SEATS ROW 27 THRU 32 DEF.  REPLACED POWER SUPPLY BATTERY AND POWER SUPPLY M11487 IAW AMM 33-51.  EMERGENCY LIGHTS NOW CHECK GOOD, OK FOR SERVICE.
